# SDR NSVA20070058

- Difficulty date: March 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,582 hours, 38,317 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Tail Pipe Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  ENGINES WERE NOT STARTED.  RESACKED WEU FOUND TAILPIPE SENSOR AT 9 O'CLOCK POSITION BAD.  REMOVED LT EXHAUST FAIRING, FOUND DEFECTIVE HARNESS.  INSTALLED SERVICEABLE LT EXHAUST FAIRING.  OPS CHECK SAT PN 7271125-501, NSN REF SAAB AMM 54-30-05, PN: 7271125-501.
